# SDR AALA202305026256

- Difficulty date: May 1, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A320*
- Aircraft serial: 1403
- Aircraft time: 71,552 hours, 27,404 cycles
- Engine: Cfmint CFM565B3P
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Condition: Clogged
- Location: Zone 400 - Nac/P
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SHORTLY AFTER TAKEOFF ENGINE #1  FUEL FILTER CLOG ECAM MESSAGE DISPLAYED. ECAM MESSAGE CLEARED AFTER 15 MINUTES. MAINTENANCE REPLACED #1 ENGINE FUEL FILTER PER AMM 73-11-10. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED.
